RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 4-1(16), Pages 45–49 (Mi vkam176)  

MATHEMATICS

The first boundary value problem for the non-homogeneous Hallaire equation

R. Kh. Makaova

Institute of Applied Mathematics and Automation

Abstract: First boundary value problem is investigated for the Hallaire inhomogeneous equation. With the help of the Fourier method we have found an explicit representation of a regular solution.

Keywords: Hallaire equation, first boundary value problem.

DOI: https://doi.org/10.18454/2079-6641-2016-16-4-1-45-49

Full text: PDF file (197 kB)
Full text: http:/.../makaova-4116
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
MSC: 35R11
Received: 29.11.2016

Citation: R. Kh. Makaova, “The first boundary value problem for the non-homogeneous Hallaire equation”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 4-1(16), 45–49

Citation in format AMSBIB
\Bibitem{Mak16}
\by R.~Kh.~Makaova
\paper The first boundary value problem for the non-homogeneous Hallaire equation
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 4-1(16)
\pages 45--49
\mathnet{http://mi.mathnet.ru/vkam176}
\crossref{https://doi.org/10.18454/2079-6641-2016-16-4-1-45-49}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3605631}
\elib{http://elibrary.ru/item.asp?id=27410588}


Linking options:
  • http://mi.mathnet.ru/eng/vkam176
  • http://mi.mathnet.ru/eng/vkam/y2016/i5/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:82
    Full text:35
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019